Effexor And Horrendous Dreams

Question

Asked by Alice

Effexor And Horrendous Dreams

I thought I finally got the right medication when I switched from Lexapro and Welbutrin to Effexor but now I am getting agonizing dreams that leave me exhausted and headache-plagued. I've left a message with my psychopharmacologist and hope she'll have some ideas about what to do next. but thought I'd check with the community, too. In the interim, I skipped one day's dose (150mgs, extended release) and had a night of astonishingly vivid dreams but minus the recent tumultuous emotional content that left me torn between feeling as if I needed a real night's sleep and dreading the dreams going back to bed might bring. (Not the mention the fact that I have a demanding job that requires my presence.) Has anyone else had such painful and vivid dreams and, if so, been able to stay on Effexor but at a lower than the recommended therapeutic dosage?

Answer

Hi Alice

I hope they get back to you about this. It seems that Effexor has a lot of side effects which can come with it. Here is our page about Effexor withdrawal symptoms but there is also information there about side effects.

I hope you get some relief from the bad dreams. That sounds horrible.

Keep us updated as to what they tell you to do and if it works. Thank you for your question.

Answered by Merely Me